# SDR CALA2024090900604

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 41,398 hours, 4,153 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILERS ADVISORY FAILURE OF ONE OR TWO SPOILER ACTUATORS IN AIR OR FAILURE OF ONE NOT DEACTIVATED SPOILER ACTUATOR ON GROUND.  MM MSG 27-12833 & FLWD FIM TASK PMC-B787-81205-A1706-00 & FAILED ANOTHER MM MSG 27-12753  CAME ON. SO ITEM DEF PER MEL 2761AS DDP PER PMC-B787-81205-A1701-00 COMPLETED. A/C OK FOR SVC. NEED TOMC APPROVE R/H WING #10 ELEC SPOILER DEACTIVATED PER MEL 2761AS  DEF OF #10 ELECTRO-MECHANICAL SPOILER PER MEL 2761AS AS REQUESTED ITEM DEF PER MEL 2761AS #10 ELEC SPOILER DEACTIVATED *DM* REF. IPD 27-61-16-01 ITEM 210 ADDING ACTUATOR ASSY M&E 78-2761-9-9006 IN CASE NEEDED. PERFORMED SPOILER INSP PER AMM-B787-A-05-51-25-00A- 280A NTF T/E FLAP & SPOILER NO DMG NOTED, *DM* ADDED 79-2741-9-9001 UNIT, EMCU **BA 27-61-18-010 IF NEEDED
